GRAPH THEORETIC PROBLEMS COMPLETE FOR NONDETERMINISTIC LOG-SPACE.

Yoshiaki Fukazawa, Shigeki Iwata

Research output: Contribution to journalArticle

Abstract

Some graph theoretic problems are considered and these problems are provided to be complete for nondeterministic log-space. These graph problems concern matching, connectivity, feedback node set, diameter, radius and so on. A consideration is also made in connection with the Jones' open problem.

Original languageEnglish
Pages (from-to)102-107
Number of pages6
JournalTransactions of the Institute of Electronics and Communication Engineers of Japan. Section E
VolumeE66
Issue number2
Publication statusPublished - 1983 Jan 1

ASJC Scopus subject areas

  • Engineering(all)

Fingerprint Dive into the research topics of 'GRAPH THEORETIC PROBLEMS COMPLETE FOR NONDETERMINISTIC LOG-SPACE.'. Together they form a unique fingerprint.

  • Cite this